# SDR SWAA2022071828193

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 30,407 hours, 13,849 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SHELF PANEL INBOARD SUPPORT BRACKET IS CRACKED. UNDER #8 SPOILER. / [01] REMOVED AND REPLACED RIGHT WING LOWER SHELF PANEL INBOARD SUPPORT BRACKET UNDER #8 SPOILER PER AMM 20-50-11 AND SRM 51-40-02.
